# SDR UALA2012043002568

- Difficulty date: April 27, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 87,735 hours, 10,517 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Lifter
- Part serial: 65B0963420
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 MAIN ENTRY DOOR GIRT BAR LIFTER IS CRACKED.  REPLACED RT DOOR LIFTER ASSY.
